# SDR HEEA063254

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Weak
- Location: Atc Panel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER'S NR 4 DIGIT KNOB BROKEN.  PERFORMED PRELIMINARY INSPECTION AND REPLACED BROKEN KNOB ON FACEPLATE.  FOUND FREQUENCY OUT OF TOLERANCE, ADJUSTED V101 AND FOUND RECEIVER SENSITIVITY WEAK.
